# SDR DALA2023050203426

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,886 hours, 23,987 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 F/A 'S REPORT THE RAFT MOORING LINE IS OUT OF THE POUCH AT 4L DOOR. CORRECTIVE ACTION: REPACK RAFT MOORING IN POUCH REF B757 AMM 25-66. (4034932)
